# SDR HALA20240819041

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 34,057 hours, 79,218 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDSHIELD CRACKED IN FLIGHT. REMOVED AND INSTALLED NEW CAPTAIN SIDE WINDSHIELD PER AMM 56-11-02 UP TO STEP E (7).(B) NEED TO CONTINUOUS FROM E.(8) PERFORMED LEAK CHECK AND PRESSURIZATION CHECK GOOD.PER AMM 56-11-02.NEED TO CONTINUE OPS CHECK ANTI ICE E.18. REMOVED CAPTAIN SIDE WINDSHIELD  FOR HEAT ELEMENT TEST .HEATING TEST OK. REINSTALLED CAPTAIN  SIDE WINDSHIELD PER AMM 56-11-02 UP TO STEP E. (7)(B). COMPLETED REMAINING STEPS IAW AMM 56-11-02-420-801 .OPS CHECK OK. LEAK CHECK OK .WINDSHIELD  WIPER OPS CHECK OK.HYDROPHOBIC COATING APPLIED OK FOR SVC
